<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 26, No. 1) Next Issue >>
Bull. Korean Math. Soc. 1989 Vol. 26, No. 1, 1—94
Some properties of $D^n$-groups
In Su Kim
Bull. Korean Math. Soc. 1989 Vol. 26, No. 1, 1—9
A noncommutative but internal multiplication on the Banach algebra $A_t$
Kun Sik Ryu and David Skoug
Bull. Korean Math. Soc. 1989 Vol. 26, No. 1, 11—17
Bloch spaces in the ball and Hankel operators
Do Young Kwak and U Jin Choi
Bull. Korean Math. Soc. 1989 Vol. 26, No. 1, 19—24
Weak convergence for a reversible semigroup of Lipschitzian mappings
Man-Dong Hur, Nam-Min Youm, and Tae-Hwa Kim
Bull. Korean Math. Soc. 1989 Vol. 26, No. 1, 25—30
Derivations on commutative Banach algebras
young-Whan Lee and Kil-Woung Jun
Bull. Korean Math. Soc. 1989 Vol. 26, No. 1, 31—34
Some permanental inequalities
Suk Geun Hwang
Bull. Korean Math. Soc. 1989 Vol. 26, No. 1, 35—42
Hypoellipticity of systems of analytic vector fields
K. H. Kwon and B. C. Song
Bull. Korean Math. Soc. 1989 Vol. 26, No. 1, 43—46
The transformation groups and the isometry groups
Young Wook Kim
Bull. Korean Math. Soc. 1989 Vol. 26, No. 1, 47—52
Convergence and general representation of the exponentially bounded $C$-semigroups in Banach space
Jong Yeoul Park, Doo Hoan Jeong, and Jong Won Yu
Bull. Korean Math. Soc. 1989 Vol. 26, No. 1, 53—67
A note on real hypersurfaces of a complex space form
U-Hang Ki and He-Jin Kim
Bull. Korean Math. Soc. 1989 Vol. 26, No. 1, 69—74
Space-like complex hypersurfaces of a complex Lorentz manifold
Jung-Hwan Kwon and Hisao Nakagawa
Bull. Korean Math. Soc. 1989 Vol. 26, No. 1, 75—82
Gaussian measures on Lorentz sequence spaces
Hi Ja Song
Bull. Korean Math. Soc. 1989 Vol. 26, No. 1, 83—94
On the minimum values and monotonicity of permanent functions
Seok-Zun Song
Bull. Korean Math. Soc. 1989 Vol. 26, No. 1, 95
The group of bounded elements and finite invariant borel measures in a Lie group
Woon-Gab Jeong
Bull. Korean Math. Soc. 1989 Vol. 26, No. 1, 96
Categories of syntopogenous spaces
Se Hwa Chung
Bull. Korean Math. Soc. 1989 Vol. 26, No. 1, 97
Ultradifferentiable mappings and decomposition of ultradistributions
Soon-Yeong Chung
Bull. Korean Math. Soc. 1989 Vol. 26, No. 1, 98
A fast computational algorithm for discrete cosine transform
Sung-Ok Kim
Bull. Korean Math. Soc. 1989 Vol. 26, No. 1, 99
A study on the me-connection and its conformal change
Ki-Jo Yoo
Bull. Korean Math. Soc. 1989 Vol. 26, No. 1, 100

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd